Do you have a loved one who is struggling with a heroin addiction? If so, you may have confusion about where to turn for help. The following information will help you detect heroin overdose symptoms. It will also provide important information designed to help you choose the right detox center for your needs.
To better understand heroin overdose symptoms, you will need a deeper understanding of this drug. Heroin is an extremely powerful pain killing drug that is manufactured from morphine. Heroin affects the pleasure centers of the brain, leading to feelings of euphoria. As a result of these brain changes, those using heroin can suffer from powerful addictions that are difficult to overcome without professional help.
Becoming Aware of Heroin Overdose Symptoms
Overdosing on heroin can be fatal in some cases. As a result, it is vital to become familiar with the most common heroin overdose symptoms. The following list will provide some insight into overdose clues:
A heroin overdose can cause the heart to malfunction. For example, it may not be able to pump a sufficient amount of blood throughout the body. A lack of sufficient blood flow will eventually affect all areas of the body.
Extreme Shortness of Breath
The centers of the brain responsible for controlling breathing patterns can become damaged by heroin. This can result in shortness of breath. Additionally, the person may eventually enter into a coma in severe cases.
Heroin overdose symptoms will depress the central nervous system. In turn, this will lead to an excessive feeling of tiredness or lethargy. In fact, the person may fall asleep and be difficult to awaken.
Fluid in the Lungs
Eventually, fluid can begin to build up in the lungs of those affected by a heroin overdose. This can be a fatal symptom if medical help is not received right away.
Finding the Right Treatment Center
The heroin overdose symptoms mentioned above may sound very frightening. Thankfully, help is available through a variety of addiction resources. The following tools may help you overcome a heroin addiction.
Proper detoxification refers to the process of completely eliminating heroin from the body. As this occurs, the person will experience withdrawal symptoms. Since these symptoms can be dangerous, it is vital that the detox process is supervised by professionals.
Personal, family, and group therapy can provide a safe place for those affected by addiction to talk about their problems. This form of therapy often provides the basis of a treatment program.
Behavioral therapies can identify self-destructive thought patterns and heroin overdose symptoms. This can allow the person to begin thinking in a more positive way. Finding appropriate opiate detox programs in Arizona should not add to your stress. Gallus Detox Centers provide professional detoxification services in the Scottsdale, Arizona area. The compassionate staff at Gallus Detox Centers can provide you with personalized care during this difficult time. Don’t let heroin overdose symptoms keep you from having the quality of life you deserve. With the right detox services, you can overcome even the worst addiction. Contact Gallus Detox Centers at 888-228-9114 to find out how to get started on the path to recovery.